Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

High SGPT levels. 34 year old taking diabetes medication. Can I take Udiliv? What are the side effects?

Dear Sir, My SGPT is 39 IU/ml. for that reason can I take Udiliv 300 BD at the time of meal? is there any side effect for taking this medicine? I am 34 years old and pre diabetic patient and taking diabetic medicine now Janumet 50/100gm and Glycomet1 mg.. And my Weightis 70 Kg. I am waiting for your answer. Thanking You.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
Why you want to take UDILIV (UDCA) this medicine is not for your condition as 34 IU/ml is normal so you should not take this drug.
There are side effects of this drug as it supresses immunity and can be toxic.
You take care of your diabetes continue to take antidiabetic drugs and take care of your diet and do regular exercises.
Please check your FBS and PPBS to keep sugar level under control.
Also check Lipid Profile aqnd HbA1c level.
If over weight reduce your weight.
Take care
good Luck
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor